Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe headache, hand numbness, nausea, sensitivity to bright light since accident involving hemorrhages. Suggestion?

In October I was thrown from a horse and had hemoraging in three locations. Two areas expected as I had landed on the back of my head so the front and back area had small bleeds . The strange location, also the largest bleeding area, was towards the middle of my brain more. I spent a couple of days in the hospital being monitored. After I was released swelling started around the center hemorage. I was put on steroids for two weeks and it went down. On the final scan all of the blood had disapated and then something of a shadow was seen towards the center. Ever since the accident my headaches have gotten worse, hands have gone numb a couple of times, I feel like thowing up more frequently, and all bright lights hurt. What do I need to do?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

It is good to note that you did not suffer any serious head injury and did not require surgery after being thrown off the horse.

These symptoms could occur during the recovery period and are suggestive of post concussion syndrome and vascular headache.

Medications such as ibuprofen or diclofenac tablets would help you relieve the headaches, in addition, you may also consider starting a preventive medication such as divalproex or topiramate.

There is no need to worry at this stage, as you would recover in a few weeks.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor